Feb 7, 2000
My most recent T-count & viral loads are 154 and 36,000.
I have been on so many different medications and so many
treatments over this 10 year period. My question is, is it okay to stop all treatments and let nature take its course.
The constant fatigue and side effects of the drugs make me very leery of trying anything new.
Response from Dr. Feinberg
Only you can decide when "enough is enough"-- neither I nor your doctor can do that for you. But let me suggest that you have HIV resistance testing done to see if there is a more tolerable combination of drugs that would work for you. And we are constantly testing new drugs that are fewer pills and have less side effects, so don't give up hope.
Videx destroying inner ear?
crixivan and blockage in the testicals?
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Testicular Pain After Oral Sex Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- How Do You Get Rid Of Vaginal Cysts?
- What Stds Causes Penis Irritation?
- Does Long Lasting Herpes Outbreak Mean I Am Infected With HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.